# SDR CALA2022081202062

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 69,593 hours, 14,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT SECTIONS OUT MID CABIN. REMOVED AND REPLACED 2 BATTERY PACKS ABOVE L3 AND R2 DOORS. M33098 AND M33406. REF AMM 33-51-06. OPS CHECKS OK.
